| Model Number |
URF-P7R |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, a root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the ureteroreno fiberscope to the service center for a separate issue.During the device analysis, the service repair technician indicated that a chipped bending section cover and bunched up a-rubber was found.There was no patient involvement.